Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from hip pain, warfarin with bad circulation, blood clots in legs. What is the problem?

my husband has been having hip pain for the last 9 months with several visits to the doctors. he is now seeing a specialist at the hospital who says he has arthritus of the hip and will need a replacement eventually. he also sees a chiropractic for his back and he has done some excecises with him and says no way is it his hip or he would not be able to do these excercises. He is also on warfarin with bad circulation as he had blood clots in his legs. could it be a circulation problem that is causing all his pain.
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Arthritis can be well defined on xray examination so I think that his doctor is right.This is typical for arhritis and it cant be related to circulation. In arhritis man can do various exercises. It might be painful but most movements can be done , Chiro cant help or improve it.This is degenerative disease and it has nothing with chiropractic science. Sooner or later he will need hip replacement. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,

Welcome to Health Care Magic

Problem of circulation is not likely when under Warfarin...

There are several pointers to arthritis; movement is one aspect...

Is not an Orthopaedician , in a hospital setting, better equipped to diagnose arthritis than a chiropractic?
If in doubt, have a second opinion...

Take care

Wishing speedy recovery

God bless

Good luck

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor